# SDR RAIA980801

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 1379628C401
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7486 - LEX - CAPTAINS FORWARD WINDSCREEN CRACKED IN FLIGHT.  CREW DIVERTED TO EVV.  MAINTENANCE REPLACED CAPTAINS FORWARD WINDSCREEN.  (M)
